Homoclinic orbits for a singular second order hamiltonian system
Annales de l'I.H.P. Analyse non linéaire, Tome 7 (1990) no. 5, pp. 427-438.
@article{AIHPC_1990__7_5_427_0,
     author = {Tanaka, Kazunaga},
     title = {Homoclinic orbits for a singular second order hamiltonian system},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {427--438},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {5},
     year = {1990},
     zbl = {0712.58026},
     mrnumber = {1138531},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_5_427_0/}
}
TY  - JOUR
AU  - Tanaka, Kazunaga
TI  - Homoclinic orbits for a singular second order hamiltonian system
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1990
DA  - 1990///
SP  - 427
EP  - 438
VL  - 7
IS  - 5
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1990__7_5_427_0/
UR  - https://zbmath.org/?q=an%3A0712.58026
UR  - https://www.ams.org/mathscinet-getitem?mr=1138531
LA  - en
ID  - AIHPC_1990__7_5_427_0
ER  - 
Tanaka, Kazunaga. Homoclinic orbits for a singular second order hamiltonian system. Annales de l'I.H.P. Analyse non linéaire, Tome 7 (1990) no. 5, pp. 427-438. http://www.numdam.org/item/AIHPC_1990__7_5_427_0/

[1] A. Ambrosetti and V. Coti-Zelati, Critical points with lack of compactness and applications to singular dynamical system, Ann Mat. Pura Appl., Vol. 149, 1987, pp. 237-259. | MR 932787 | Zbl 0642.58017

[2] A. Ambrosetti and V. Coti-Zelati, Periodic solutions of singular dynamical systems, Periodic solutions of Hamiltonian systems and related topics, P. H. RABINOWITZ et al. Eds., V209, NATO ASI Series, Reidel, 1987, pp. 1-10. | MR 920605 | Zbl 0632.34042

[3] A. Ambrosetti and V. Coti-Zelati, Noncollision orbits for a class of Keplerian-like potentials, Ann. Inst. Henri Poincaré, Analyse non linéaire, Vol. 5, 1988, pp. 287-295. | Numdam | MR 954474 | Zbl 0667.58055

[4] A. Bahri and P.H. Rabinowitz, A minimax methods for a class of Hamiltonian systems with singular potentials, J. Funct. Anal., Vol. 82, 1989, pp. 412-428. | MR 987301 | Zbl 0681.70018

[5] M. Degiovanni, F. Giannoni and A. Marino, Periodic solutions of dynamical systems with Newtonian type potentials, Periodic solutions of Hamiltonian systems and related topics, P. H. RABINOWITZ et al. Eds., V209, NATO ASI Series, Reidel, 1987, pp. 111- 115. | MR 920613 | Zbl 0632.34038

[6] C. Greco, Periodic solutions of a class of singular Hamiltonian systems, Nonlinear Analysis ; T.M.A., Vol. 12, 1988, pp. 259-269. | MR 928560 | Zbl 0648.34048

[7] C. Greco, Remarks on periodic solutions for some dynamical systems with singularities, Periodic solutions of Hamiltonian systems and related topics, P. H. RABINOWITZ et al. Eds., V209, NATO ASI Series, Reidel, 1987, pp. 169-173. | MR 920620 | Zbl 0632.34043

[8] W.B. Gordon, Conservative dynamical systems involving strong forces, Trans. Am. Math. Soc., Vol. 204, 1975, pp. 113-135. | MR 377983 | Zbl 0276.58005

[9] W. Klingenberg, Lectures on closed geodesics, Grundlehren der Math. Wis.., Vol. 235, Springer-Verlag, Berlin-New York, 1978. | MR 478069 | Zbl 0397.58018

[10] L.A. Lyusternik and A.I. Fet, Variational problems on closed manifolds, Dokl. Akad. Nauk. U.S.S.R. (N.S.), Vol. 81, 1951, pp. 17-18. | MR 44760 | Zbl 0045.20903

[11] P.H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, C.B.M.S. Reg. Conf. Ser. in Math. #65, Am. Math. Soc., Providence, RI, 1986. | MR 845785 | Zbl 0609.58002

[12] P.H. Rabinowitz, Periodic and heteroclinic orbits for a periodic Hamiltonian system, Ann. Inst. Henri Poincaré, Analyse non linéaire, Vol. 6, 1989, pp. 331-346. | EuDML 78182 | Numdam | MR 1030854 | Zbl 0701.58023

[13] V. Benci and F. Giannoni, Homoclinic orbits on compact manifolds, preprint, Università di Pisa, 1989. | MR 1112335 | Zbl 0737.58052

[14] V. Coti-Zelati and I. Ekeland, A variational approach to homoclinic orbits in Hamiltonian systems, preprint, S.I.S.S.A., 1988.